# SDR SWAA2014012724578

- Difficulty date: January 22, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 60,511 hours, 49,100 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 6546921230
- Part serial: 002738605
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER AFT CORNER MODIFICATION ANGLE CRACKED AT FASTENER.  R & R DOOR IAW MM.
